# SDR ASAA2023121347275

- Difficulty date: December 13, 2023
- Submitted: January 17, 2024
- Operation: Air carrier
- Aircraft: N847VA
- Make and model: Airbus A320-214
- Aircraft serial: 04948
- Aircraft time: 35,266 hours, 11,749 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: E5367151200100
- Part serial: NSN
- Condition: Punctured
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LESSOR ITEM 551: CABIN FLOOR PANEL 242MF HOLE MID BOARD. GROUNDED - YES. REPAIRED LESSOR ITEM 551 CABIN FLOOR PANEL 242MF P/N E5367151200100 AT 5EA PUNCTURED AREAS OF UPPER SKIN IAW A320 SRM 53-02-00-283-001 AND 53-02-00-300-001, FINAL REPAIR SIZE AREA#1 24" FROM FWD EDGE, 4.7" FROM I/B EDG 025" DIA. AREA#2 52.9" FROM FWD EDGE, 4.25" FROM O/B EDGE, .4" DIA. AREA #3 80.2" FROM FWD EDGE, 9.1" FROM I/B EDGE, .25" DIA. AREA#4 96.8"  FROM FWD EDGE, 4.6" FROM I/B .25" DIA. AREA#5 96.6" FROM FWD EDGE, 4" FROM O/B EDGE .3" DIA, ALL REPAIRS ARE CATEGORY A PERMANENT REPAIRS. A/C N847VA, FLIGHT CYCLES 11749, FLIGHT HOURS 35266:10, WV015
